By Topic

Analysis and design of impulsive control systems

Sign In

Full text access may be available.

To access full text, please use your member or institutional sign in.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

3 Author(s)
Li, Z.G. ; Sch. of Electr. & Electron. Eng., Nanyang Technol. Univ., Singapore ; Wen, C.Y. ; Soh, Y.C.

Some sufficient conditions for asymptotic stability of impulsive control systems with impulses at fixed times have recently been presented. In this paper, we derive some less conservative conditions for asymptotic stability of such impulsive control systems and the results are used to design impulsive control for a class of nonlinear systems. The class of nonlinear systems considered is also extended

Published in:

Automatic Control, IEEE Transactions on  (Volume:46 ,  Issue: 6 )